# SDR 2005FA0001511

- Difficulty date: August 18, 2005
- Submitted: November 9, 2005
- Operation: General aviation
- Aircraft: N804BH
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258596
- Engine: Garrtt TFE731*
- System (JASC): 5280 · Landing Gear Doors
- Part: Nut
- Part number: A103TGS
- Condition: Backed Out
- Location: Mlg Door
- Part time: 594 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OB GEAR DOOR.  FOUND THE DOOR TO GEAR STRUT ATTACHMENT BOLT BACKING OUT AND LOOSE.  AFTER REMOVING COVER WAS FOUND THAT NUT WAS TO SECURE THE BOLT WAS NOT SAFETIED AND HAD BACKED OFF ABOUT 3 TURNS.  THIS HAD COM OFF THE DOOR AND WOULD HAVE DROPPED INTO THE SLIP STREAM.  (K)
